MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1407
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that during an aorto bifemoral bypass procedure, the graft does not appear to be tight along its entire length and ¿oozes¿ after fitting.The customer indicates that the consequences cannot be assessed in the long term.No harm to the patient was reported.
 
Additional Manufacturer Narrative
(10/3233) a non-implanted fragment of the graft which is contaminated with the patient's blood was sent to an external and independent laboratory for examination.The investigation is ongoing.(4109/213) the analysis of historical data indicated that no other complaint was reported for the same sterilization lot number 22l24.(4121/213) the device history records review concludes that no deviation was identified in relation with the reported event.(11/3233) one retention sample was selected from the same sterilization lot number with the same fabric type (knitted) and the same coating parameters as the involved product.A visual inspection and water permeability testing of the retention sample is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(10/213) a non-implanted fragment of the graft was examined by an external and independent laboratory.In conclusion, the macroscopic analysis of the fragment did not find any macroscopic defects in the textile structure.(11/213) one retention sample was selected from the same sterilization lot number with the same fabric type (knitted) and the same coating parameters as the involved product.A visual inspection of the retention sample was performed by a qualified quality control technician.It was concluded that the product is in compliance with the product specifications.The retention sample subsequently underwent a water permeability testing and the test result is within specification (<5ml/min/cm²).(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: the block h6, medical device ¿ problem code has been updated from "1506" to "2993" based on the investigation findings and the limited information provided as mentioned below.Additional manufacturer narrative: (4111/213) in order to identify the root cause of the reported event, additional information regarding the surgical procedure and the patient's conditions was requested to the customer from (b)(6) 2024.No further information was provided despite our efforts.The pharmacist has only indicated on (b)(6) 2024 that the surgeon is not a new user of this brand and has been using it for many years.Therefore, the investigation was concluded with the information available.(3331/213) additional manufacturing data on the rejection rate during the air permeability test was analyzed for the manufacturing period which includes the date of air permeability test performed for the involved device ((b)(6) 2022).No abnormal trends were observed regarding the rejection rate of the air test for the reference of product igk1407.Air permeability test is a non-destructive in process control performed on every product (100%).It provides further evidence that all coated products meet the expected performance.(410/213) occurrence of bleeding events are reviewed monthly during quality meeting.During last meeting ((b)(6) 2024) the bleeding events rates on intergard products family were within the maximum anticipated by the product risk assessment.(12/415) based on the analysis of the investigation findings and since no further information was provided by the customer upon our request, it is not possible to conclude on the exact origin of the cause of the adverse event.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.To be noted that bleeding is an undesirable side-effect as indicated in the current product instructions for use, in the "undesirable side-effects" section.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
INTERGARD KNITTED BIFURCATED GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key20471075
Report Number1640201-2024-0000015
Device Sequence Number12665723
Product Code DSY
UDI-Device Identifier00384401000471
UDI-Public(01)00384401000471
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGK1407
Device Catalogue NumberIGK1407
Device Lot Number22L24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/18/2024
11/20/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/13/2024
11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown